Enter Your Search:
Ind Med Gaz
v.63(9); 1928 September
Ind Med Gaz. 1928 September; 63(9): 550–551.
Bleeding of the Gums after Quinine Administration
, M.B., B.S.
Copyright and License information
http://creativecommons.org/licenses/by/4.0/This article is distributed under the terms of the
Creative Commons Attribution-NonCommercial 4.0 International License
, which permits non-commercial use and redistribution provided that the original author and source are credited.
Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the
(3.3M), or click on a page image below to browse page by page.
The Indian Medical Gazette
are provided here courtesy of
PubMed Central Canada is a service of the
Canadian Institutes of Health Research
(CIHR) working in partnership with the National Research Council's
national science library
in cooperation with the
National Center for Biotechnology Information
U.S. National Library of Medicine
(NCBI/NLM). It includes content provided to the
PubMed Central International archive
by participating publishers.